# SDR DALA2020012800631

- Difficulty date: January 22, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 660 hours, 304 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK FOUND BELLY FAIRING CRACKED AT MID E&E ACCESS DOOR. REMOVED LONGERON PER AMP 53-82. INSTALLED LONGERON TO AFT WTBF LH SUPPORT STRUCTURE P/N C02383111-0010DL PER ERA 583461-14 AND ASRP C SERIES 51-42 THIS IS PERMANENT REPAIR. (LP# 6527164)
